Boots Pharmaceuticals Paracetamol and Codeine Tablets - 32 Tablets

£2.29
32 | £0.07 per 1
3774465

For the relief of pain. Can cause addiction. For 3 days use only.
See details below, always read the label

Suitable for: Adults and children aged 12 years and over.
Active ingredients: Paracetamol, Codeine
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Uses: For the short term treatment of acute moderate pain such as headache, migraine, toothache, period pain and rheumatic pains including muscle pains and backache that is not relieved by aspirin, ibuprofen or paracetamol alone.

Suitable for

Adults and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

How to take

Check the foil is not broken before use.

Adults over 18 years: One or two tablets every 4 to 6 hours, if you need to.

Children aged 16 years to 18 years: One or two tablets every 6 hours, if you need to.

Don't take more than 8 tablets in 24 hours.

Children 12 to 15 years: One tablet every 6 hours if you need to.

Don't take more than 4 tablets in 24 hours.

Do not take more than 4 times in any 24 hour period.

Hazards and Cautions

Before you take this medicine

Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

If you need to take this medicine continuously for more than 3 days you should see your doctor or pharmacist.

This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days.

If you take this medicine for headaches for more than 3 days it can make them seem worse.

Other important information

This medicine can make you feel sleepy. Do not drive or use machines while taking this medicine until you are sure you are not affected. See the leaflet for more information.

Do not take less than four hours after taking other painkillers.

Swallow each tablet with water.

Do not take for more than 3 days. If you need to use this medicine for more than 3 days you must speak to your doctor or pharmacist for advice.

Do not give to children under 12 years, due to the risk of severe breathing problems.

Do not take more medicine than the label tells you to.

If you do not get better, talk to your doctor.

Storage

Do not store above 25ºC.

Store in the original package.

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breastfeeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol, Codeine

Ingredients

Active Ingredients: Each tablet contains Codeine Phosphate 8 mg, Paracetamol 500 mg.

Also contains: E214, E218, E216.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.